# SDR MWEA020299

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 74,766 hours, 61,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591142343
- Condition: Worn
- Location: Station 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE PANEL 2 UPPER LATCHES WORN THRU DOUBLERS.  --  REPAIRED BY INSTALLING DOUBLER PER IAW TELEX MWX-ORD-02-002-00249H DATED APRIL 18 2002.
